# SDR DALA2021052402877

- Difficulty date: May 21, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 64,749 hours, 25,525 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bullnose
- Condition: Cracked
- Location: K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1815737) DURING INSPECTION FOUND CRACK ON LH OUTBOARD KRUEGER FLAP BULLNOSE ASSEMBLY IN REF TO AMDS 5750-01127-0101 STEP 3. REPAIR ON LH OUTBOARD KRUEGER FLAP BULLNOSE ASSEMBLY WAS PERFORMED PER ER/A 591548-14 REV. ORIGINAL SECTION I AND ETI-37-21-343 REV. ORIGINAL AND KRUGER LH OUTBOARD WAS REMOVED AND INSTALLED PER B737-800 AMM 27-81-11.
